Skip to Content

Intron-A - too much pain while doing interferon Any advice to reduce the pain?

Responses (2)

LaurieShay 12 Nov 2011

Hey bader.m,

Where are you having pain? The following is a link to read about this medication:

https://www.drugs.com/mtm/intron-a.html

Did your doctor recommend you take acetominophen at the time of the injection?

If the pain is intolerable, I would definitely report it to the doctor.

Wish I could be more helpful, but best to ask the doctor on this one.

Laurie

litlmommag 13 Nov 2011

I have a lot of pain after my avonex shot the pain I always have all over my body seems to intensify 10times over. I take my pain meds first ans 2 aleeze arthritis I've taken it for almost 3 monthes its getting a little better but I find myself taking 2 xtra narcos when I take the sht and my pain dr upped my roboxin to 750mg. Even the wind from the fan causes me pain so I cover with blankets. I wish I could help more if you find something that helps more let me know to. I even put lidooderm patches all over me me. Good luck

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions